International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 741-745
On generalization of continued fraction of Gauss
Department of Mathematics, University of Gorakhpur, Gorakhpur 273009, India
Received 10 May 1988
Copyright © 1990 Remy Y. Denis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we establish a continued fraction represetation for the ratio two basic bilateral hypergeometric series 's which generalize Gauss' continued fraction for the ratio of two 's.